Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2015, Article ID 138629, 11 pages
http://dx.doi.org/10.1155/2015/138629
Research Article

Asymptotic Behavior of the Bifurcation Diagrams for Semilinear Problems with Application to Inverse Bifurcation Problems

Laboratory of Mathematics, Institute of Engineering, Hiroshima University, Higashihiroshima 739-8527, Japan

Received 22 October 2014; Accepted 15 December 2014

Academic Editor: Nasser-Eddine Tatar

Copyright © 2015 Tetsutaro Shibata. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Korman, Y. Li, and T. Ouyang, “Perturbation of global solution curves for semilinear problems,” Advanced Nonlinear Studies, vol. 3, no. 2, pp. 289–299, 2003. View at Google Scholar · View at MathSciNet · View at Scopus
  2. S. Cano-Casanova and J. López-Gómez, “Existence, uniqueness and blow-up rate of large solutions for a canonical class of one-dimensional problems on the half-line,” Journal of Differential Equations, vol. 244, no. 12, pp. 3180–3203, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. S. Cano-Casanova and J. López-Gómez, “Blow-up rates of radially symmetric large solutions,” Journal of Mathematical Analysis and Applications, vol. 352, no. 1, pp. 166–174, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. R. Chiappinelli, “A-priori bounds and asymptotics on the eigenvalues in bifurcation problems for perturbed self-adjoint operators,” Journal of Mathematical Analysis and Applications, vol. 354, no. 1, pp. 263–272, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. R. Chiappinelli, “Upper and lower bounds for higher order eigenvalues of some semilinear elliptic equations,” Applied Mathematics and Computation, vol. 216, no. 12, pp. 3772–3777, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. R. Chiappinelli, M. Furi, and M. P. Pera, “A new theme in nonlinear analysis: continuation and bifurcation of the unit eigenvectors of a perturbed linear operator,” Communications in Applied Analysis, vol. 15, no. 2, pp. 299–312, 2011. View at Google Scholar
  7. R. Chiappinelli, “Variational methods for NLEV approximation near a bifurcation point,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 102489, 32 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  8. J. López-Gómez, A. Tellini, and F. Zanolin, “High multiplicity and complexity of the bifurcation diagrams of large solutions for a class of superlinear indefinite problems,” Communications on Pure and Applied Analysis, vol. 13, no. 1, pp. 1–73, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. P. Korman, Y. Li, and T. Ouyang, “Exact multiplicity results for boundary value problems with nonlinearities generalising cubic,” Proceedings of the Royal Society of Edinburgh A, vol. 126, no. 3, pp. 599–616, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  10. P. Korman, Y. Li, and T. Ouyang, “Computing the location and direction of bifurcation,” Mathematical Research Letters, vol. 12, no. 5-6, pp. 933–944, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. P. Korman, “Global solution branches and exact multipli city of solutions for two point boundary value problems,” in Handbook of Differential Equations: Ordinary Differential Equations, vol. 3, pp. 547–606, Elsevier/North-Holland, Amsterdam, The Netherlands, 2006. View at Google Scholar
  12. P. Korman, Global Solution Curves for Semilinear Elliptic Equations, World Scientific, Hackensack, NJ, USA, 2012. View at MathSciNet
  13. T. Shibata, “Local structure of bifurcation curves for nonlinear Sturm-Liouville problems,” Journal of Mathematical Analysis and Applications, vol. 369, no. 2, pp. 583–594, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus